MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; NO MATCH

BOSTON SCIENTIFIC CORPORATION FARAWAVE; NO MATCH
Lot Number 0033443458
Medical Device Problem Codes Fluid/Blood Leak (1250); Nonstandard Device (1420); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a pulsed field ablation (pfa) procedure to treat atrial fibrillation, a farawave catheter was selected for use.During preparation, it was noted that catheter slider was difficult to maneuver.The physician exercised the slider knob several times.The issue resolved, and the catheter was brought to the table to be inserted.When hooking catheter up to flush, it was then noted that the side flush port was broken and fluid leaking out of the side flush port.The catheter was replaced, and procedure was completed with no patient complications reported.The catheter is expected to be returned for analysis.
 
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Device technical analysis: upon device return and inspection, it was observed that the strain relief was detached from the luer.A guidewire was inserted into the catheter, and the catheter was deployed to basket and flower configurations successfully.Microscopic analysis of the catheter was performed and with the help of an ultraviolet (uv) light, separation between the strain relief/luer could be seen.The reported flush port damage and leak was confirmed, however, the reported difficulty deploying the catheter could not be confirmed via analysis.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use.Risk review a risk review performed for the farawave device confirmed that the events of luer damage and leak are known event defined in the product risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the farawave device is acceptable.Investigation conclusion: based on the available information, boston scientifics investigation determined the flush port damage and leak.Investigation found it possible that the cause of the event may be due to the manufacturing process.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.
 
Event or Problem Description
During a pulsed field ablation (pfa) procedure to treat atrial fibrillation, a farawave catheter was selected for use.During preparation, it was noted that catheter slider was difficult to maneuver.The physician exercised the slider knob several times.The issue resolved, and the catheter was brought to the table to be inserted.When hooking catheter up to flush, it was then noted that the side flush port was broken and fluid leaking out of the side flush port.The catheter was replaced, and procedure was completed with no patient complications reported.

Brand Name
FARAWAVE
Common Device Name
NO MATCH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23933524
Report Number2124215-2025-93909
Device Sequence Number14855677
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155(17)260218(10)33443458
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2026
Device Lot Number0033443458
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown